Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Determinacy from strong reflection
HTML articles powered by AMS MathViewer

by John Steel and Stuart Zoble PDF
Trans. Amer. Math. Soc. 366 (2014), 4443-4490 Request permission

Abstract:

The Axiom of Determinacy holds in the inner model $L(\mathbb {R})$ assuming Martin’s Maximum for partial orderings of size c.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03E45, 03E35
  • Retrieve articles in all journals with MSC (2010): 03E45, 03E35
Additional Information
  • John Steel
  • Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720-2284
  • Email: steel@math.berkeley.edu
  • Stuart Zoble
  • Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
  • Email: azoble@wesleyan.edu
  • Received by editor(s): July 21, 2009
  • Received by editor(s) in revised form: December 17, 2012
  • Published electronically: May 28, 2013
  • © Copyright 2013 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 366 (2014), 4443-4490
  • MSC (2010): Primary 03E45; Secondary 03E35
  • DOI: https://doi.org/10.1090/S0002-9947-2013-06058-8
  • MathSciNet review: 3206466